# SDR 99ZZZX908

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N547AL
- Make and model: Bell 407
- Aircraft serial: 53240
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FINAL FLIGHT OF THE DAY DURING POST-FLIGHT INSPECTION, A CRACK IN THE TAILBOOM, PN 407-030-801-101, SN 53239, TT:  1,621.3 HOURS, WAS FOUND.  THE CRACK INITITATED FROM THE FORWARD EDGE OF THE HORIZONTAL STABILIZER MOUNT AREA.  THE TAILBOOM IS CURRENTLY HELD AT THE AIR LOGISTICS, LLC FACILITY IN NEW IBERIA, LA.
